I started on Levlen ED but started having side effects such as nausea, vomiting and extreme mood swings which caused me to stop mid cycle. I have been withdrawal bleeding for 4 days now and my doctor told me to start on Yaz tomorrow. Will this bleeding stop when on Yaz? Should I wait until I stop bleeding before I take it?
Breakthrough bleeding is common since you are switching to another birth control pill midcycle.You may start Yaz if your doctor has advised you to do so..Do discuss with your doctor whether the new birth control pill will be effective until it's been in your system for a full 7 days. So make sure if you need to use a condom with spermicide as a back-up until you've taken the new birth control pill for a week. Do consult your gynecologist. Write to me again.
Best luck and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.